# SDR MWEA00107

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9910078273
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR HAS SEVERAL AREAS OF CORROSION AND CRACKS AT STATION 206, 24 INCHES RIGHT OF CENTER.  FABRICATED AND INSTALLED DOUBLER.
